# SDR N6WA20090105

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 8,993 hours, 6,321 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE AFTER TAKEOFF.  INSPECTED LANDING GEAR AND SENSORS, FOUND NOSE LANDING GEAR SENSORS DIRTY WITH DEBRIS.  CLEANED SENSORS, OPS CHECKED LANDING GEAR IAW CRJ700 AMM 32-30-00, ALL INDICATIONS NORMAL AFTER RECYCLING LANDING GEAR NUMEROUS TIMES.
